# SDR CA110824004

- Difficulty date: August 23, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 36,694 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Condition: Broken
- Location: Cockpit
- Part time: 35,769 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE CRUISING AT F320, F/O NOTICED HIS WINDSCREEN BEGIN TO ARC, IMMEDIATELY AFTERWARD THE OUTER WINDSCREEN PANE SHATTERED.  CREW FOLLOWED THEIR QUICK REF HANDBOOK AND CONTINUED TO DESTINATION.  NO EMERGENCY WAS DECLARED. MX REPLACED WINDSHIELD ASSY.
